# SDR ASAA2013082995901

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 20,633 hours, 6,479 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1077202
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 51,426 hours, 22,628 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER RT PACK LIGHT COMES ON WITH RECALL GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED. CONFIRMED FAULT, RT PACK / ZONE TEMP CONTROLLER SHOWS RT RAM AIR INLET ACTUATOR FAULT.  REPLACED RT RAM AIR INLET ACTUATOR REF AMM TASK 21-51-21, OPS CHECK NORMAL REF AMM TASK 21-61-00-700-806-002.
